A non-Hopfian almost convex group

Publication Type:
Journal Article
Citation:
Journal of Algebra, 2004, 271 (1), pp. 11 - 21
Issue Date:
2004-01-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
nonhop-arxiv.pdfAccepted Manuscript147.17 kB
Adobe PDF
In this article we prove that an isometric multiple HNN extension of a group satisfying the falsification by fellow traveler property is almost convex. As a corollary, Wise's example of a CAT(0) non-Hopfian group is almost convex. © 2004 Elsevier Inc. All rights reserved.
Please use this identifier to cite or link to this item: